Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have chronic rhinitis. Nose bleed after taking Avamys. Have sinus pain

Hi I have been diagnosed with chronic rhinistis after not been able to breathe clear for around 7ish years. The doctor prescribed me avamys but this is leaving my nose bleeding out both nostrils every day. I get really bad sinus pain and one nostril seems to be smaller than the other almost asif there is more septum on that side. When I sneeze or blow my nose it is very gunky almost like jelly
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding your nasal problems concern with nasal obstruction, mucus discharge and bleeding after use of avamys nasal spray.

Considering your all complaints in all aspects it appears that you are suffering from chronic Rhinosinusitis. Sometimes this may be associated with polyps or growth. As you have noticed that your one nostril is smaller than other means ther is possibility of deviated nasal septum.

To confirm the above possibilities and to manage it you should do these investigations-

(a) M.R.I. of paranasal sinuses.

(b) Culture and sensitivity of nasal discharge.

(c) Blood- CBC, BT, CT, Prothrombin Time, SGPT, Serum Creatinin.

After this much a thorough examination is necessary for clinical co-relation with inferences of investigations to reach to a correct diagnosis which may be accordinly plan for treatment.

Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor